# SDR UALA2011102405734

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Defective
- Location: Evac Slide
- Component: Evac Slide
- Component part number: S416T203153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE HOSE SOFT AND KINKED.  REPLACED LT OVERWING SLIDE WITH SERVICEABLE UNIT ON PEMCO NR 3363N00575.
